Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa -- hot flushes, etc...

Posted by MA on August 22, 1999, at 17:24:41

In reply to Re: Celexa -- hot flushes, etc..., posted by dj on August 16, 1999, at 5:54:53

Have you had your thyroid hormones checked? Some of your symptoms sound like they may be related to an overactive thyroid.
Just a suggestion.

P.S. I took my first dose of Celexa last night and don't know what to think yet. I only took 10mg rather than 20 mg since I tend to react strongly to medications. I woke up frequently and had muscle twitches in my leg.
Since I have been on so many AD's. just stopped Welllbutin and Prozac 2 days ago, I am extremely uncertain about all of these medications. I have had such periods of apathy and sadness over the years it almost seems like too much to go through. I know why so many of you have stopped taking the meds. The meds can make your life either bearable or hellish,but trying to find the right med is a cruel process, at least it has been for me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:8027